Talk:Pill

From NetHackWiki
Jump to: navigation, search

Isn't there another effect where you become food poisoned? I applied a medical kit and got this message, but I am not sure if it is connected to pills specifically or the effect of a medkit.


58.6.180.53 00:38, March 12, 2010 (UTC) GlitterPixie
The page refers to pink pills, which are found only as items independent of medkits. The white pills in medkits are different; the page of medical kit gives their effects. To make a long story short, unless you're a healer or the kit is blessed, the food poisoning is a quite likely outcome. Also, there is no way to separate the pills in a medkit from the kit, except by swallowing them. -Ion frigate 02:43, March 12, 2010 (UTC)

If you eat a pill and get the "Vitamin" effect, you do not getting a warning, so if already satiated it will cause you to choke and die.

Should this be added to the article?Batyzero 07:00, July 12, 2010 (UTC)batyzero

Might be worthwhile to add, but it should actually be true of all pills; if you eat anything - even a zero-nutrition wraith corpse - when your nutrition is over 2000, you immediately choke. The warning effect occurs randomly when your nutrition is over 1500 or so; it is not actually always fatal to choose to continue eating, although not really recommended. I don't know the exact mechanics of the warning,m but I don't think it occurs for foods that take 1 turn to eat (which includes pills). -Ion frigate 09:37, July 12, 2010 (UTC)